# SDR IPXA09556936

- Difficulty date: July 29, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 LEFT PYLON PANEL 435BL IS CHAFED ON THE INNER SURFACE.  REMOVED AND REPLACED CHANNEL IAW SRM 51-40-02-0G, SRM 51-40-05, AND DWG 313N3022.
